# SDR AALA202012149020

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 16,128 hours, 1,743 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Out Of Position
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1R GUST LOCK HANDLE BINDS ON TRIM PANEL.  RESECURED TRIM PANEL.  OPERATIONS CHECK GOOD.
